Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On continuous approximation of maximumfunction subdifferential

  • 17 Accesses

  • 2 Citations

This is a preview of subscription content, log in to check access.

References

  1. 1.

    A. M. Bagirov,The Discrete Gradient and Minimization Methods Based on It [in Russian], Author's abstract of candidate's dissertation, Baku (1989).

  2. 2.

    B. N. Pshenichnyi,Convex Analysis and Extremal Problems [in Russian], Nauka, Moscow (1980).

  3. 3.

    V. F. Dem'yanov and L. V. Vasil'ev,Nondifferentiable Optimization [in Russian], Nauka, Moscow (1981).

Download references

Additional information

Translated from Kibernetika i Sistemnyi Analiz, No. 4, pp. 180–184, July–August, 1993.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bagirov, A.M. On continuous approximation of maximumfunction subdifferential. Cybern Syst Anal 29, 626–630 (1993). https://doi.org/10.1007/BF01125881

Download citation

Keywords

  • Operating System
  • Artificial Intelligence
  • System Theory
  • Continuous Approximation